# SDR DHL2000708024

- Difficulty date: September 11, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Latch
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR UP LOCK LATCH BRACKET LATCH CRACK.  REPLACED LATCH PER SRM 51-10-2.  MATERIAL USED 10 X 20 INCH.
